# SDR SWAA2019100337543

- Difficulty date: August 25, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Component: Nr 6 Slat
- Component part number: 114A50304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT NOSE SKIN CRACKED AT ONE FASTENER AT ACTUATOR ATTACH RIB.   R & R THE NR 6 SLAT ASSEMBLY IAW AMM.
